# SDR FDEA201703100831

- Difficulty date: March 10, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 42,455 hours, 21,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: R5711037520500
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF FRAME 47, FITTING FOUND CRACKED.   REPAIRED IAW EO6-5710-7-3305 E1 PART3 & 4.  MAJOR REPAIR IAW GMM6-2-100.
